What is the permanent solution to ease pain in sacral and gluteal areas?
User rating for this question
I am getting pain in sacral (b/w hips back side) and gluteal (buttocks). It started at 2010 as per orthopedic doctor I was taken pain killer as long as 6 months. Pain decreased but now started again. If I eats potatoes and eggs the pain will increase. I want to know is it arthritis or other else. Recently I have been diagnosed by Kidney stone <5mm situated in kidney. This was a question I have asked 5 days ago. Now blood test has been done. Report is C-reactive protein=30 (+ve), ESR=24, Rheumatoid factor =9.0 (-ve) Haimoglobin=14.7 WBC=6800
Posted Sun, 29 Dec 2013 in Lupus
Answered by Dr. Divya Agarwal 3 hours later
Brief Answer: AS but needs to be confirmed Detailed Answer: Hello XXXXXXX I would like to explain to you that you are probably suffering from an arthritis called ankylosing spondylitis(AS). This condition affects a joint in the pelvis called sacro iliac joint. your symptoms are consistent with this condition. In this condition the inflammatory markers like ESR and CRP tend to be high. The RF is negative, however to confirm this problem you need toundergo a blood test called HLA B27, or you need to undergo MRI of SI joint which should show inflammation in the form of sacroiliitis. Till this is done I suggest you continue to take an NSAID which gives you best result as this is the treatment of choice for this problem at this stage, also please concentrate on exercises for the back because these will help you to control this problem in the long term.
People also viewed
- Pain in gluteal area
- Pain gluteal cleft rawness
- Hip and gluteal pain
- Acid reflux and bladder irritation
- Acid reflux causing heart to beat fast
- Is loss of appetite a side effect of humira?
- Is cough a side effect of humira?
- Black spots on thought acid reflue
- Acid reflux and black tongue
- Acid relux and bleeding gums
- Is sneezing a side effect of humira?
- Is sweating a side effect of quinapril?
- Gluteal aponeurosis pain from running
- Gluteal and hamstring pain
- Is confusion a side effect of quinapril?